# SDR CA150326002

- Difficulty date: March 25, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 23,357 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286A
- Condition: Failed
- Location: Slat System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT HAS EXPERIENCED A SLAT FAILURE AND WILL BE DECLARING A PAN PAN WITH ATC. DUTY PILOT ADVISED.  RESOLUTION REMOVED AND INSTALLED NEW OTBD SLAT SKEW SENSOR IAW AMM 27-83-01-000-801-A AND 27-83-01-400-801-A FUNCTION AND OPS CHECKED SERV IAW FIM 27-83-00-810-814-A.
